Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 207, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 30, 2013, 12:45 AM CDT for 4 counties in Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 30, 2013, 12:45 AM CDT (05:45 UTC)
- Expired
- Jul 30, 2013, 1:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barton County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.8 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1024 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
701
WUUS53 KSGF 300545
SVRSGF
MOC011-057-097-109-300630-
/O.NEW.KSGF.SV.W.0207.130730T0545Z-130730T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT TUE JUL 30 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
WESTERN DADE COUNTY IN SOUTHWEST MISSOURI...
EASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 130 AM CDT
* AT 1242 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF LAMAR TO JASPER TO
CARTERVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALBA...ARCOLA...AVILLA...BOSTON...BROOKLYN HEIGHTS...CARTERVILLE...
CARTHAGE...CARYTOWN...CEDARVILLE...DUDENVILLE...GOLDEN CITY...
GREENFIELD...IRWIN...JASPER...KENOMA...LA RUSSELL...LAKESIDE...
LAMAR HEIGHTS...LAMAR...LOCKWOOD...MAPLE GROVE...MEINERT...
MILFORD...NEOLA...OAKTON...PENNSBORO...RED OAK...REEDS...
SARCOXIE...SOUTH GREENFIELD AND SYLVANIA.
THIS WARNING ALSO INCLUDES STOCKTON LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 18 AND 38 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3736 9438 3759 9435 3758 9381 3730 9381
3705 9399 3713 9446
TIME...MOT...LOC 0545Z 279DEG 22KT 3756 9430 3735 9426
3715 9442
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BOXELL2 follow-up statements
803
WWUS53 KSGF 300601
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CDT TUE JUL 30 2013
MOC011-057-097-109-300630-
/O.CON.KSGF.SV.W.0207.000000T0000Z-130730T0630Z/
BARTON MO-JASPER MO-DADE MO-LAWRENCE MO-
101 AM CDT TUE JUL 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LAWRENCE...WESTERN DADE...EASTERN JASPER AND SOUTHEASTERN BARTON
COUNTIES UNTIL 130 AM CDT...
AT 1256 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF GOLDEN CITY TO 6 MILES SOUTHWEST
OF GOLDEN CITY TO CARTHAGE...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AVILLA...CARTHAGE...DUDENVILLE...GOLDEN CITY...GREENFIELD...KENOMA...
LA RUSSELL...LOCKWOOD...MAPLE GROVE...MEINERT...NEOLA...PENNSBORO...
RED OAK...REEDS...SOUTH GREENFIELD AND SYLVANIA.
THIS WARNING ALSO INCLUDES STOCKTON LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 20 AND 37 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3712 9439 3733 9425 3752 9425 3751 9381
3730 9381 3705 9399
TIME...MOT...LOC 0601Z 279DEG 22KT 3754 9418 3733 9414
3713 9430
HAIL...<.75IN
WIND...60MPH
$$
BOXELL178
WWUS53 KSGF 300609
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 AM CDT TUE JUL 30 2013
MOC011-057-097-109-300618-
/O.CAN.KSGF.SV.W.0207.000000T0000Z-130730T0630Z/
BARTON MO-JASPER MO-DADE MO-LAWRENCE MO-
109 AM CDT TUE JUL 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE...
WESTERN DADE...EASTERN JASPER AND SOUTHEASTERN BARTON COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
HOWEVER...TORRENTIAL RAINFALL WILL CONTINUE FOR SOME TIME ACROSS
THIS REGION...POSING A THREAT FOR FLASH FLOODING.
LAT...LON 3712 9439 3733 9425 3752 9425 3751 9381
3730 9381 3705 9399
TIME...MOT...LOC 0608Z 279DEG 22KT 3753 9413 3732 9409
3712 9425
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 10:27 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 29, 10:27 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 PM CDT MON JUL 29 2013
...SIGNIFICANT RISK OF FLASH FLOODING OVERNIGHT...
.MESOSCALE DISCUSSION...
ISSUED AT 1015 PM CDT MON JUL 29 2013
THE POTENTIAL FOR FLASH FLOODING APPEARS TO BE INCREASING TONIGHT
INTO TUESDAY MORNING AS A LARGE CONVECTIVE COMPLEX CONTINUES TO
EVOLVE AND SPREAD ACROSS SOUTHEASTERN KANSAS INT0 SOUTHWESTERN
MISSOURI.
A 35-45 KT LOW LEVEL JET WILL NOSE INTO THE AREA OVERNIGHT AND
IMPINGE A WARM FRONT THAT WILL REMAIN DRAPED ACROSS SOUTHERN
MISSOURI. LIFT WILL BE FURTHER BE ENHANCED AHEAD OF AN APPROACHING
MINOR SHORTWAVE AND PERSISTENT UPPER LEVEL DIVERGENCE UNDERNEATH
A BELT OF SEASONABLY STRONG WESTERLIES.
PRECIPITABLE WATER VALUES NEAR 2 INCHES AND 850 MB DEWPOINTS OF 15
TO 17 DEGREE CELSIUS WILL SUPPORT TORRENTIAL RAINFALL RATES.
RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE OCCURRED ACROSS PORTIONS
OF SOUTHEASTERN KANSAS AND EXPECT SIMILAR AMOUNTS FARTHER EAST
INTO PORTIONS OF SOUTHWESTERN MISSOURI.
THE INTENSE RAINFALL RATES AND TRAINING NATURE OF THE CONVECTION
WILL LEAD TO THE RISK OF SIGNIFICANT FLASH FLOODING.
EMERGENCY MANAGEMENT...MEDIA AND SPOTTERS ARE ENCOURAGED TO
CLOSELY MONITOR THE LATEST WEATHER INFORMATION AND THE POTENTIAL
OF FLASH FLOODING OVERNIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 330 PM CDT MON JUL 29 2013
A WARM FRONT IS CURRENTLY LIFTING NORTHWARD TOWARDS THE AREA LATE
THIS AFTERNOON AND WILL MOVE INTO THE AREA THIS EVENING INTO THE
OVERNIGHT HOURS. A FEW ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATE THIS AFTERNOON
INTO THE EARLY EVENING HOURS BUT MOST OF THE ACTIVITY WILL REMAIN
WEST AND SOUTHWEST OF THE AREA THROUGH THE EARLY EVENING HOURS.
A FEW OF THE STORMS THAT CAN DEVELOP AHEAD OF THE FRONT COULD
BECOME STRONG...MAINLY WEST OF AN OSCEOLA TO CASSVILLE MISSOURI
LINE WITH HAIL TO THE SIZE OF NICKELS AND WINDS IN EXCESS OF 50
MPH THE MAIN RISK.
DURING THE LATE EVENING HOURS INTO THE OVERNIGHT HORUS. SHOWERS
AND THUNDERSTORMS WILL SPREAD AND EXPAND IN COVERAGE ACROSS THE
AREA THROUGH THE OVERNIGHT HOURS INTO TUESDAY AFTERNOON. A FEW
LINGERING SHOWERS WILL REMAIN POSSIBLE INTO WEDNESDAY MORNING
BUT THE HEAVIEST RAINFALL WILL OCCUR FROM LATE THIS EVENING INTO
TUESDAY AFTERNOON.
A VERY MOIST AIR MASS IS SPREADING INTO THE AREA AND PRECIPITABLE
WATER VALUES WILL EXCEED 2 INCHES AND 850MB DEW POINTS WILL WARM
TO ABOVE 15C DURING THIS TIME FRAME. ONCE THE MOIST AIR MASS
OVERSPREADS THE AREA...LAPSE RATES WILL NOT BE ALL THAT STEEP AND
THE STRONG TO SEVERE POTENTIAL WILL DECREASE AS THE POTENTIAL FOR
HEAVY RAINFALL INCREASES. THIS VERY MOIST AIR MASS WILL ALLOW FOR
VERY PROFICIENT RAINFALL PRODUCTION WITH THE SHOWER AND
THUNDERSTORM ACTIVITY SPREADING ACROSS THE AREA. A UPPER LEVEL
DISTURBANCE CURRENTLY SPREADING ACROSS OKLAHOMA ALONG WITH THE
DEVELOPMENT OF A STRONG LOW LEVEL JET WILL HELP THE SHOWER AND
THUNDERSTORM ACTIVITY TO CONTINUE TO DEVELOP AND SPREAD EAST. THE
RAINFALL WILL TAPPER OFF FROM WEST TO EAST TUESDAY AFTERNOON.
EXPECTING RAINFALL AMOUNTS OF 1 TO 3" WITH LOCALLY HEAVIER
AMOUNTS. THE HEAVIEST RAINFALL WILL OCCUR NORTH OF HIGHWAY 60.
FEEL THE MODELS...ESPECIALLY THE NAM WRF ARE TOO FAR NORTH WITH
THE HEAVY RAIN AXIS AND BELIEVE IT IS POSSIBLE THAT IT COULD
EXTEND SOUTH TO NEAR THE MISSOURI ARKANSAS LINE.
A WARMER AIR MASS IS SPREADING INTO THE REGION...BUT WITH CLOUDS
AND PRECIPITATION IN THE AREA ON TUESDAY...HIGHS WILL REMAIN IN
THE UPPER 70S TO THE MIDDLE 80S.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 330 PM CDT MON JUL 29 2013
WARMER AND DRIER CONDITIONS WILL OCCUR WEDNESDAY AND THURSDAY AS
HIGHS TOP OUT IN THE MIDDLE TO UPPER 80S. THE AREA WILL REMAIN IN
NORTHWEST FLOW ALOFT AND ADDITIONAL UPPER LEVEL DISTURBANCES WILL
MOVE THROUGH THIS NORTHWEST FLOW AND BRING ADDITIONAL ROUNDS OF
SHOWERS AND THUNDERSTORMS TO THE AREA FRIDAY THROUGH THE WEEKEND.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 628 PM CDT MON JUL 29 2013
FOR THE KSGF/KJLN/KBBG TAFS...CLUSTERS OF THUNDERSTORMS HAVE
DEVELOPED OVER SE KS AND WEST CENTRAL MO WITH THE BULK OF THE OF
PRECIP STAYING NORTH OF KJLN IN THE SHORT TERM. WITH
TIME...ACTIVITY WILL SHIFT EAST AFFECTING THE TAF SITES OVERNIGHT
INTO EARLY TUE. WILL CONTINUE TO CARRY MVFR VISIBILITY WITH
THUNDERSTORMS THEN REFINE THE TAFS ONCE RADAR TRENDS DICTATE
WITH THE POSSIBILITY OF IFR CONDITIONS AT TIMES. AFTER 14Z-
15Z...IT LOOKS LIKE THE BULK OF HEAVIER RAIN SHIFTS EAST OF THE
AREA WITH WINDS VEERING TO THE SW AND THE OVERALL ATMOSPHERE
STARTING TO DRY A BIT.
&&
.HYDROLOGY...
ISSUED AT 330 PM CDT MON JUL 29 2013
THE INFLUX OF A VERY MOIST AIR MASS AND THE POTENTIAL OF MULTIPLE
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL BRING THE RISK OF HEAVY
IF NOT EXCESSIVE RAINFALL TO AREAS ACROSS EXTREME SOUTHEASTERN KANSAS
AND WESTERN MISSOURI LATE THIS EVENING INTO TOMORROW. THIS RISK
MAY EXTEND INTO CENTRAL MISSOURI ON TUESDAY.
WHILE ANTECEDENT SOIL CONDITIONS ARE NOT SATURATED MOST AREAS ARE
SOMEWHAT MOIST FOR LATE JULY. CURRENT STREAM FLOWS ACROSS THE
MISSOURI OZARKS AND FAR SOUTHEASTERN KANSAS ARE NEAR TO SLIGHTLY
ABOVE NORMAL FOR THIS TIME OF YEAR.
PRECIPITATED WATER VALUES PROGGED TO RISE TO AROUND OR IN EXCESS
OF 2 INCHES AND 850 DEW POINTS OF 15 TO 18 DEGREES CELSIUS WILL
SUPPORT TORRENTIAL RAINFALL RATES WITHIN DEEP CONVECTION. THE
PATTERN WILL SUPPORT MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS
ALONG WITH TRAINING STORMS. STORM RAINFALL TOTALS FROM MONDAY
THROUGH WEDNESDAY WILL RANGE FROM ONE TO THREE INCHES WITH LOCALLY
HIGHER AMOUNTS.
IF EXCESSIVE RAINFALL DOES MATERIALIZE...FLASH FLOODING OF SMALL
STREAMS AND LOW WATER CROSSINGS COULD BECOME A CONCERN TONIGHT INTO
TUESDAY. SIGNIFICANT RIVER RISES INCLUDING ALONG AREA RECREATIONAL
WATERWAYS COULD ALSO OCCUR.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH TUESDAY MORNING FOR MOZ055-066>068-077>079-
088>090-093-094.
KS...FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ073-097-101.
&&
MESOSCALE...FOSTER
SHORT TERM...WISE
LONG TERM...WISE
AVIATION...DSA
HYDROLOGY...WISEHazardous weather outlook, Jul 29, 10:04 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1004 PM CDT MON JUL 29 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310315- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1004 PM CDT MON JUL 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL OVERSPREAD MUCH OF THE OUTLOOK AREA OVERNIGHT. TORRENTIAL RAINFALL RATES AND TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IN EXCESS OF 4 INCHES MAY LEAD TO FLASH FLOODING. THE GREATEST RISK OF FLASH FLOODING WILL BE GENERALLY ALONG AND WEST OF HIGHWAY 65 WHERE A FLASH FLOOD WATCH IS IN EFFECT. THE OVERALL RISK OF SEVERE WEATHER WILL BE LIMITED...BUT THE STRONGER STORMS WILL PRODUCE FREQUENT LIGHTNING...AND POSSIBLY SMALL HAIL...AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL BE ONGOING THROUGH TUESDAY WITH LOCALLY HEAVY RAINFALL AND THE CONTINUED RISK OF FLOODING. THUNDERSTORM ACTIVITY MAY LINGER INTO WEDNESDAY WITH ADDITIONAL CHANCES FOR STORMS FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER EMERGENCY MANAGEMENT AND SPOTTERS ARE ENCOURAGED TO RELAY OBSERVED FLOODING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jul 29, 10:31 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HEAVY RAIN DEVON 37.92N 94.82W
07/29/2013 M5.53 INCH BOURBON KS LAW ENFORCEMENT
&&
JCOLUCCILocal storm report, Jul 29, 10:34 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM FLASH FLOOD 6 W FULTON 38.01N 94.82W
07/29/2013 BOURBON KS LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING AT INTERSECTION OF HIGHWAY 31
AND HIGHWAY 7.
&&
JCOLUCCILocal storm report, Jul 29, 10:38 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1038 PM CDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLASH FLOOD 3 W DEVON 37.92N 94.88W
07/29/2013 BOURBON KS LAW ENFORCEMENT
ROAD CLOSED DUE TO FLOODING AT INTERSECTION OF RANGE RD
AND 125TH ST.
&&
JCOLUCCILocal storm report, Jul 29, 11:53 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT MON JUL 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD GIRARD 37.51N 94.84W
07/29/2013 CRAWFORD KS EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS ARE FLOODED THROUGHOUT THE
COUNTY.
&&
JCOLUCCILocal storm report, Jul 30, 12:10 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM FLASH FLOOD 3 W GIRARD 37.51N 94.89W
07/29/2013 CRAWFORD KS FIRE DEPT/RESCUE
WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 47 AND
90TH.
&&
AFOSTERLocal storm report, Jul 30, 12:14 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 AM CDT TUE JUL 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM FLASH FLOOD 3 E GIRARD 37.51N 94.78W
07/30/2013 CRAWFORD KS FIRE DEPT/RESCUE
WATER OVER THE ROAD AT THE INTERSECTION OF HIGHWAY 47 AND
190TH.
&&
AFOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jul 29, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 58 min |
| Jul 29, 11:25 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jul 29, 11:26 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jul 30, 12:38 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 30, 1:29 AM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Jul 30, 1:33 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 27 min |
| Jul 30, 2:20 AM CDT | Flash Flood Warning | SGF | Christian, Greene | 5 hr |
| Jul 30, 4:43 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Webster | 3 hr |
| Jul 30, 4:53 AM CDT | Areal Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jul 30, 6:32 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Howell, Oregon, Ozark and 4 more | 6 hr |
| Jul 30, 6:49 AM CDT | Areal Flood Warning | SGF | Jasper | 6 hr |
| Jul 30, 6:51 AM CDT | Areal Flood Warning | SGF | Christian, Dade, Douglas, Greene, Lawrence, Webster | 6 hr |
| Jul 30, 7:49 AM CDT | River Flood Warning | SGF | Jasper | 3 days |
| Jul 30, 7:49 AM CDT | River Flood Warning | SGF | Jasper | 66 hr |
| Jul 30, 12:43 PM CDT | Areal Flood Advisory | SGF | Barton, Dade, Jasper, Lawrence | 22 hr |
| Jul 30, 3:23 PM CDT | Dense Fog Advisory | SGF | Barton, Camden, Cedar, Christian, Dade, Dallas and 22 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.